Some New Type of Difference Sequence Spaces Defined by Modulus Function and Statistical Convergence
Year: 2012
Analysis in Theory and Applications, Vol. 28 (2012), Iss. 1 : pp. 19–26
Abstract
In this article we introduce the difference sequence spaces W0[f,Δm], W1[f,Δm],W∞[f,Δm] and S[f,Δm], defined by a modulus function f. We obtain a relation between W1[f,Δm]∩l∞[f,Δm] and S[f,Δm]∩l∞[f,Δm] and prove some inclusion results.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/ata.2012.v28.n1.3
Analysis in Theory and Applications, Vol. 28 (2012), Iss. 1 : pp. 19–26
Published online: 2012-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 8
Keywords: Strongly Cesàro summable sequence modulus function statistical convergence.